# SDR HEEA0013982

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: 206062200123
- Condition: Worn
- Location: Start/Gen
- Part time: 1,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED 300 HOUR INSPECTION AND FOUND BRUSHES EXCESSIVELY WORN. REPLACED BRUSHES AND PACKING.
